# SDR RJEF20180515001

- Difficulty date: May 9, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N687TA
- Make and model: Airbus A320-233
- Aircraft serial: 1334
- Aircraft time: 54,832 hours, 23,325 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 1303A000004
- Part serial: 00615
- Condition: Inoperative
- Location: A/C Pack
- Part time: 47,770 hours, 12,656 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB,  THE AIRCRAFT HAD A FAILURE OF THE AIR CONDITIONING SYSTEM AND RETURNED TO DEPARTURE.  UNEVENTFUL LANDING,  AC SUPPLY TEMPERATURES OF 36°C AND 62°C,  MAINTENANCE PERFORMED A FAULT ANALYSIS IAW TSM 21-61-00-810-803-A, REPLACED THE PACK FLOW CONTROL VALVE NR 2 IAW AMM 21-51-51 PB401.
